# SDR DL757952733

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 8 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING LETTER CHECK, NR 8 SPOILER HAS SEVERAL DELAMINATED AREAS.  INSTALLED PERMANENT REPAIR AS PER SRM 57-70-01.  OK TO PAINT PAINTED REPAIRS.
